# SDR C2XA96CL002

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 20885
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 13,451 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABE - FLT NR 3321 - AFTER TAKEOFF AND GEAR RETRACTION, THE CREW REPORTED THAT THE GEAR DOOR REMAINED OPEN.  MAINTENANCE INSPECTED AIRCRAFT AND ADJUSTED THE NOSE GEAR UPLOCK ACTUATOR, MAINTENANCE ALSO CLEANED THE NOSE AND MAIN GEAR UPLOCK HOOKS.  THE OPERATIONAL CHECKS WERE GOOD IAW EMB120 MM 32-32-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
